# SDR UALA2013051403348

- Difficulty date: May 11, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 39,925 hours, 17,291 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 37200101
- Part serial: 0920
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE LOOP A FAULT DISPLAYED ON UPPER ECAM SCREEN, ENG 1.   REPLACED NR 1 FDIU REF MM 26-12-34 SYS CHECKS NORMAL WHILE AT THE GATE.
